# SDR SWIA200617566

- Difficulty date: October 21, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 11,897 hours, 10,218 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 625 RT SIDE ANGLE BRACKET CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW P/N 601-35012-52 PER CRJ200 SRM 51-42-06 PAGE 11, 18.
